Kantorovich–Rubinstein Maximum Principle in the Stability Theory of Markov Semigroups

Volume 52 / 2004

Henryk Gacki Bulletin Polish Acad. Sci. Math. 52 (2004), 211-222 MSC: Primary 60H10; Secondary 37J25. DOI: 10.4064/ba52-2-11


A new sufficient condition for the asymptotic stability of a locally Lipschitzian Markov semigroup acting on the space of signed measures ${\scr M}_{\textrm sig}$ is proved. This criterion is applied to the semigroup of Markov operators generated by a Poisson driven stochastic differential equation.


  • Henryk GackiHenryk Gacki
    Institute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image